# SDR 9806999759

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIRST CLASS SECTION OF FLOOR LIGHTING WOULD NOT EXTINGUISH WITHOUT RECYCLING POWER SWITCH.  MAINTENANCE REPLACED BATTERY, OPERATIONAL CHECK NORMAL.
